# SDR 01FDEA00793

- Difficulty date: August 29, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47836
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYD NR 1 QUANTITY DECREASED TO ZERO & PRESS LESS THAN 1000.  REMOVED AND REPLACED HYD LINES.  LEAK CHECK OK.
